Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 92, NWS Lake Charles, LA

November 8, 2018Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this river flood warning at Nov 8, 2018, 10:10 AM CST for Hardin County, Jefferson County, Texas. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Nov 8, 2018, 10:10 AM CST (16:10 UTC)
Expired
Nov 12, 2018, 7:42 PM CST
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, TX, Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2).

Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

034 
WGUS44 KLCH 081610
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
1010 AM CST Thu Nov 8 2018

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...Texas...

  Bayou Des Cannes Near Eunice
  Pine Island Bayou Near Sour Lake

LAC001-039-097-090610-
/O.NEW.KLCH.FL.W.0091.181109T0000Z-181109T1200Z/
/BDCL1.1.ER.181109T0000Z.181109T0000Z.181109T0600Z.UU/
1010 AM CST Thu Nov 8 2018

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Bayou Des Cannes Near Eunice.
* from this evening to Friday morning...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 15.4 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

TXC199-245-090610-
/O.NEW.KLCH.FL.W.0092.181108T1610Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181111T0000Z.000000T0000Z.NO/
1010 AM CST Thu Nov 8 2018

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Thursday the stage was 26.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 27.0 feet by 
  Saturday evening then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
9 follow-up statements
677 
WGUS84 KLCH 090145
FLSLCH


Flood Statement
National Weather Service Lake Charles La
745 PM CST Thu Nov 8 2018

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville
  Pine Island Bayou Near Sour Lake

LAC011-019-TXC351-361-091545-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181109T0600Z.000000T0000Z.NO/
745 PM CST Thu Nov 8 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Thursday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.2 feet by 
  after midnight tomorrow. Additional rises may be possible 
  thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-091545-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
745 PM CST Thu Nov 8 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Thursday the stage was 26.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 26.5 feet 
  by Saturday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
899 
WGUS84 KLCH 091610
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1010 AM CST Fri Nov 9 2018

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville
  Pine Island Bayou Near Sour Lake

LAC001-039-097-100609-
/O.EXT.KLCH.FL.W.0091.000000T0000Z-181112T0336Z/
/BDCL1.1.ER.181108T2022Z.181110T1200Z.181111T2136Z.UU/
1010 AM CST Fri Nov 9 2018

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Bayou Des Cannes Near Eunice.
* until Sunday evening...or until the warning is cancelled.
* At  9:00 AM Friday the stage was 16.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Sunday afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC011-019-TXC351-361-100609-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T0600Z.000000T0000Z.NO/
1010 AM CST Fri Nov 9 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Friday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by 
  early Sunday morning. Additional rises may be possible thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-100609-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
1010 AM CST Fri Nov 9 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Friday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.7 feet by this
  afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
913 
WGUS84 KLCH 100152
FLSLCH


Flood Statement
National Weather Service Lake Charles La
752 PM CST Fri Nov 9 2018

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..
  Bayou Des Cannes Near Eunice
  Sabine River Near Deweyville
  Pine Island Bayou Near Sour Lake

LAC001-039-097-101552-
/O.CON.KLCH.FL.W.0091.000000T0000Z-181112T0336Z/
/BDCL1.1.ER.181108T2022Z.181111T0000Z.181111T2136Z.UU/
752 PM CST Fri Nov 9 2018

The Flood Warning continues for
  The Bayou Des Cannes Near Eunice.
* until Sunday evening...or until the warning is cancelled.
* At  7:00 PM Friday the stage was 16.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by 
  tomorrow evening. The river will fall below flood stage Sunday 
  afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC011-019-TXC351-361-101552-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181110T1800Z.000000T0000Z.NO/
752 PM CST Fri Nov 9 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Friday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain at a stage near 24.2 to 24.3 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-101552-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
752 PM CST Fri Nov 9 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Friday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 26.4 feet 
  by Sunday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
116 
WGUS84 KLCH 101607
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1007 AM CST Sat Nov 10 2018

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville
  Pine Island Bayou Near Sour Lake

LAC011-019-TXC351-361-110607-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T0000Z.000000T0000Z.NO/
1007 AM CST Sat Nov 10 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.3 feet by 
  Monday early afternoon then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-110607-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
1007 AM CST Sat Nov 10 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 26.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.3 feet by this
  afternoon then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

LAC001-039-097-101637-
/O.CAN.KLCH.FL.W.0091.000000T0000Z-181112T0336Z/
/BDCL1.1.ER.181108T2022Z.181109T1630Z.181110T0142Z.UU/
1007 AM CST Sat Nov 10 2018

The Flood Warning is cancelled for
  The Bayou Des Cannes Near Eunice.
* At  9:00 AM Saturday the stage was 14.5 feet.
* Fell below flood stage at  7:42 PM Friday.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to 14.1 feet by tomorrow
  morning.

&&
 
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$
100 
WGUS84 KLCH 110124
FLSLCH


Flood Statement
National Weather Service Lake Charles La
724 PM CST Sat Nov 10 2018

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake
  Sabine River Near Deweyville

LAC011-019-TXC351-361-111523-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T1800Z.000000T0000Z.NO/
724 PM CST Sat Nov 10 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Saturday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain at a stage near 24.2 to 24.3 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-111523-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181115T1500Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181115T0300Z.NO/
724 PM CST Sat Nov 10 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until Thursday morning...or until the warning is cancelled.
* At  6:45 PM Saturday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday before midnight.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
539 
WGUS84 KLCH 111630
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1030 AM CST Sun Nov 11 2018

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville

LAC011-019-TXC351-361-120630-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T0600Z.000000T0000Z.NO/
1030 AM CST Sun Nov 11 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-120630-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181115T0600Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181114T1800Z.NO/
1030 AM CST Sun Nov 11 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until late Wednesday night...or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 25.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
883 
WGUS84 KLCH 120155
FLSLCH


Flood Statement
National Weather Service Lake Charles La
755 PM CST Sun Nov 11 2018

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..

  Sabine River Near Deweyville
  Pine Island Bayou Near Sour Lake


LAC011-019-TXC351-361-121555-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181114T0000Z.000000T0000Z.NO/
755 PM CST Sun Nov 11 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will slowly rise to near 24.4 feet by 
  Thursday evening.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-121555-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181117T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181116T1200Z.NO/
755 PM CST Sun Nov 11 2018

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  The Pine Island Bayou Near Sour Lake.
* until Friday evening...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 25.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 25.8 feet by 
  Tuesday evening. The river will fall below flood stage Friday 
  morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
823 
WGUS84 KLCH 121604
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1004 AM CST Mon Nov 12 2018

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville

LAC011-019-TXC351-361-130604-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181114T0600Z.000000T0000Z.NO/
1004 AM CST Mon Nov 12 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by 
  early Wednesday morning then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-130604-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181115T0600Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181114T1800Z.NO/
1004 AM CST Mon Nov 12 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until late Wednesday night...or until the warning is cancelled.
* At  9:45 AM Monday the stage was 25.0 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 25.1 feet by early Wednesday morning.the river will 
  fall below flood stage by Wednesday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
395 
WGUS84 KLCH 130142
FLSLCH


Flood Statement
National Weather Service Lake Charles La
742 PM CST Mon Nov 12 2018

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Pine Island Bayou Near Sour Lake

...The Flood Warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville

LAC011-019-TXC351-361-131541-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181115T0600Z.000000T0000Z.NO/
742 PM CST Mon Nov 12 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.5 feet by 
  early Thursday morning then begin falling.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-245-130212-
/O.CAN.KLCH.FL.W.0092.000000T0000Z-181115T0600Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181112T1430Z.NO/
742 PM CST Mon Nov 12 2018

The Flood Warning is cancelled for
  The Pine Island Bayou Near Sour Lake.
* At  6:45 PM Monday the stage was 24.7 feet.
* Fell below flood stage at  8:30 AM Monday.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to 24.6 feet by 
  Wednesday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Nov 8, 5:29 AM CST, 4 hours 41 minutes earlier.

Area forecast discussion, Nov 8, 5:29 AM CST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
529 AM CST Thu Nov 8 2018

.AVIATION...
Weak cool front has moved off the coast this morning with only a
few showers noted down along the La coast. Lots of fog noted at
local area airports. Looking for low ceilings and br holding
through the morning. Radar is also indicating some shwrs /tstms
north of Vernon parish moving eastward. That actvty will sag to
the south but storms will move east. Flight conds this am will
vary from LIFR to IFR this am... by this aftn looking at IFR/
MVFR.

&&

.PREV DISCUSSION... /issued 421 AM CST Thu Nov 8 2018/

DISCUSSION...
Based on the latest observations showing an approximately 5 degree
difference in temp and dewpoint, the resident cold front is
analyzed along or perhaps just to the south of the I-10 corridor
at this hour. LCH VAD wind profiles indicate that the front is
less than a thousand feet deep and extrapolating based on the
latest storm motion, one could make an argument that it may only
be a couple hundred feet deep (12Z LCH RAOB will be able to
confirm this suspicion shortly). From 1kft to 10kft, south to
southwesterly flow continues to pump moisture over the boundary
which has maintained weaker, but steady scattered showers through
the early morning. Despite the cooler air, areas of moderate fog
have developed amidst light winds and dewpoint depressions of 0 to
2 degrees. The fog that has already developed this morning has remained
fairly steady state over the last few hours and guidance isn't
particularly enthusiastic about widespread dense fog development
this morning so do not see a dense fog advisory being necessary.
Will continue to monitor trends.

The front will continue to amble its way to the coast and just
offshore this morning while the isolated to scattered shower
activity will continue through much of the day. The big push to
kick the front further out over the gulf and advect a much deeper
layer of cool, dry air into the region will come from a large
upper trough swinging southeast out of Canada late this evening
and overnight. Widespread precipitation will accompany the trough
as it quickly moves through, but the much more stable atmosphere
behind the front should limit thunderstorm intensity.

A brief period of dry weather along with much cooler temperatures
will begin Friday afternoon through late Saturday before the
rapidly advancing high pressure area shifts east of the region in
advance of a shortwave that will bring widespread showers through
much of the day Sunday. This will be followed by rapidly moving
upper trough dipping out of the pacific northwest which will
swing the next cold front through the region late Monday into
Tuesday morning. Early indications are that the coldest weather of
the fall season thus far will follow the front for the second half
of next week with near freezing temperatures possible across parts
of central Louisiana next Wednesday.

Jones

MARINE...
A gale watch has been issued for all of the coastal waters from
18Z Friday until 18Z Saturday. Sustained winds of 25 to 30 knots with
frequent gusts of 35 to 40 knots are expected during this time
period. 3 to 4 foot seas will develop across the nearshore waters
during this time while seas of 7 to 10 feet are expected from 20
to 60 NM. Winds will relax somewhat Saturday afternoon before
increasing again on Sunday.

Gale force winds will once again be possible following the passage
of another cold front late Monday into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  62  51  55  38 /  50  80  80  10
LCH  70  57  58  46 /  30  50  80  10
LFT  72  57  57  46 /  30  50  80  20
BPT  72  57  59  46 /  30  70  90  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from Friday afternoon through Saturday morning for
     GMZ450-452-455-470-472-475.

&&

AVIATION...19
Hazardous weather outlook, Nov 8, 4:35 AM CST, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
435 AM CST Thu Nov 8 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
091045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
435 AM CST Thu Nov 8 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Patchy light to moderate fog will persist over the region through
the early morning before dissipating around 9 AM. Visibilities may
be reduced to 1 SM in some locations.

Isolated to scattered showers and a few thunderstorms will
continue to traverse the region through the day. Severe weather is
not anticipated.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
A cold front will move through the area late this evening into
Friday morning accompanied by widespread showers and
thunderstorms. While widespread severe weather is not anticipated
with this system, some of these storms will have the potential to
produce frequent cloud to ground lightning, gusty winds, and brief
heavy downpours.

Dry conditions will prevail Friday afternoon through Saturday
with precipitation chances returning Saturday night into Sunday
as a weak upper disturbance moves across the northern gulf. This
will be followed by another strong cold front swinging through the
area late Monday into Tuesday which will be accompanied by
widespread showers. Severe weather is not expected with either of
these features.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.

GMZ430-432-435-450-452-455-470-472-475-091045-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
435 AM CST Thu Nov 8 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Scattered showers will move from west to east across the coastal
waters through much of the day. Severe weather is not
anticipated.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
A cold front will move through the area late this evening into
Friday morning accompanied by widespread showers and
thunderstorms. While widespread severe weather is not anticipated
with this system, some of these storms will have the potential to
produce frequent cloud to ground lightning, gusty winds, and brief
heavy downpours. Strong offshore flow will develop in the wake of
this front with frequent gusts to gale force possible along with
seas of 8 - 10 feet. A gale watch has been issued from noon
Friday until noon Saturday.

Dry conditions will prevail Friday afternoon through Saturday
with precipitation chances returning Saturday night into Sunday
as a weak upper disturbance moves across the northern gulf. This
will be followed by another strong cold front swinging through the
area late Monday into Tuesday which will be accompanied by
widespread showers. Severe weather is not expected with either of
these features.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 8:45 PM CSTSevere Thunderstorm WarningLCHHardin45 min
Nov 7, 9:19 PM CSTSevere Thunderstorm WarningLCHHardin, Jefferson, Orange41 min
Nov 7, 9:44 PM CSTTornado WarningLCHJefferson, Orange31 min
Nov 7, 10:09 PM CSTSevere Thunderstorm WarningLCHJefferson, Orange20 min
Nov 7, 10:15 PM CSTFlash Flood WarningLCHJefferson, Orange4 hr
Nov 7, 10:59 PM CSTSpecial Weather StatementLCHOrange46 min
Nov 8, 1:31 AM CSTFlash Flood WarningLCHJefferson, Orange119 min
Nov 8, 1:45 AM CSTSpecial Weather StatementLCHJefferson45 min

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.